CSN Login
Members Online: 16

30 months NED after Treanda/Rituxan

CountryGal7557
Posts: 165
Joined: Feb 2011

I haven't posted in over a year, but wanted to let everyone know that I'm still NED after Treanda/Rituxan treatments 30 months ago.

It took almost two years after treatment for the achy/stiff knees and ankles, that made me feel 90 when I'm 55, to finally subside.  The SED rate in my blood-work was off the charts for two years and when I was finally feeling good, the SED Rate confirmed it as it was down within range - which is bearable.

what I learned...drink lots of water, sports drinks w/electrolyctes.   get that fluid back in your body as quick as you can after chemo has completely dried up your insides.  besides a 6-month fast track of Menapouse, the stiff/painful joints was my worst side-effect from my treatments.  

 

Best treatment benefit:  didn't loose my hair.

 

Hugs

Janelle

jimwins's picture
jimwins
Posts: 2071
Joined: Aug 2011

Super news!  Thanks for the info about the joints.  I'm having some of those issues now (shoulders, knees).  I was on R-EPOCH.

Jim

 

 

illead's picture
illead
Posts: 554
Joined: Aug 2012

Hi Janelle,

     I haven't been on for awhile either, was always checking on "Mantle Cell" and there are no new posts so decided to just go to the general lymphoma site, walla....you're all there!  We are so happy you have such good news.  My husband's battle with MCL began in Aug '11.  He was near death, but given Treanda/Rit and just got his results back from his 2nd CT scan and he is still in complete remission which will officially be a year in Feb.  He is now on Rit maint every 2 months.  It's so good to feel like yourself again isn't it?  Our continued support goes out to everyone, know many haven't been as fortunate and the battle never ends for any of us.  We continue to appreciate each new day.  Our thoughts to all, Becky and Bill......................................PS I bookmark a post then just bring that up and you can get to any page you want from there.  It seems to load up fine "most of the time."  That may help until CSN gets the bugs out.

allmost60's picture
allmost60
Posts: 3173
Joined: Jul 2010

Hi Janelle,

 Thanks so much for checking back in. I'm so happy everything is going good for you,and often wondered how you are doing. Feb 22nd will be my last Rituxan infusion and then a follow up scan to see where I'm at. I feel all will be good and hope to have years being cancer free..(knock on wood)! Take care, Sue

(FNHL-2-3A-6/10) 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network